RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2008, Volume 199, Number 8, Pages 123–148 (Mi msb4033)  

This article is cited in 2 scientific papers (total in 2 papers)

Birational geometry of Fano double covers

A. V. Pukhlikovab

a Steklov Mathematical Institute, Russian Academy of Sciences
b University of Liverpool

Abstract: The divisorial canonicity of Fano double hypersurfaces of general position is proved.
Bibliography: 19 titles.

DOI: https://doi.org/10.4213/sm4033

Full text: PDF file (640 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2008, 199:8, 1225–1250

Bibliographic databases:

Document Type: Article
UDC: 512.76
MSC: Primary 14J45; Secondary 14E08
Received: 10.11.2007

Citation: A. V. Pukhlikov, “Birational geometry of Fano double covers”, Mat. Sb., 199:8 (2008), 123–148; Sb. Math., 199:8 (2008), 1225–1250

Citation in format AMSBIB
\Bibitem{Puk08}
\by A.~V.~Pukhlikov
\paper Birational geometry of Fano double covers
\jour Mat. Sb.
\yr 2008
\vol 199
\issue 8
\pages 123--148
\mathnet{http://mi.mathnet.ru/msb4033}
\crossref{https://doi.org/10.4213/sm4033}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2452269}
\elib{http://elibrary.ru/item.asp?id=20359351}
\transl
\jour Sb. Math.
\yr 2008
\vol 199
\issue 8
\pages 1225--1250
\crossref{https://doi.org/10.1070/SM2008v199n08ABEH003960}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000260697900013}
\elib{http://elibrary.ru/item.asp?id=14286609}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-57049146393}


Linking options:
  • http://mi.mathnet.ru/eng/msb4033
  • https://doi.org/10.4213/sm4033
  • http://mi.mathnet.ru/eng/msb/v199/i8/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Pukhlikov, “Birationally rigid varieties. II. Fano fibre spaces”, Russian Math. Surveys, 65:6 (2010), 1083–1171  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. V. Pukhlikov, “Birationally rigid Fano fibre spaces. II”, Izv. Math., 79:4 (2015), 809–837  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:220
    Full text:42
    References:27
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019